# SDR DALA2025092306950

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N515DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11141
- Aircraft time: 11,922 hours, 2,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - TO HNL DUE TO EXCESSIVE NOISE/SQUEAL IN THE FORWARD GALLEY NEAR THE R1 DOOR.   FOUND A LOOSE PORTION OF THE EXTRUDED RUBBER STRIP AT THE LOWER PART OF THE DOOR STICKING OUT PAST THE DOOR SEAL. SECURED EXTRUDED RUBBER STRIP. (LP 7680667(
